# SDR IPXA10559356

- Difficulty date: April 8, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 WHILE WORKING CUST CARD 849615 FOUND CORROSION ON FLOORBEAM LWR SURFACE AT NUT PLATE HOLE BS 1681 LBL 19-21, WL 208.  REPAIR PER ATS ER 10-2302 UPS EO B757-5310-37439-A.
